American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] M. M. Luz and M. P. Moklyachuk. Minimax interpolation of stochastic processes with stationary increments from observations with noise. Theor. Probability and Math. Statist. 94 (2017) 121-135.
Abstract, references, and article information   
View Article: PDF

[2] M. P. Moklyachuk and M. I. Sidei. Interpolation of stationary sequences observed with a noise. Theor. Probability and Math. Statist. 93 (2016) 153-167.
Abstract, references, and article information   
View Article: PDF

[3] M. P. Moklyachuk and V. I. Ostapenko. Minimax interpolation of harmonizable sequences. Theor. Probability and Math. Statist. 92 (2016) 135-146.
Abstract, references, and article information   
View Article: PDF

[4] M. M. Luz and M. P. Moklyachuk. Minimax-robust filtering problem for stochastic sequences with stationary increments. Theor. Probability and Math. Statist. 89 (2014) 127-142.
Abstract, references, and article information   
View Article: PDF

[5] I. I. Dubovets’ka and M. P. Moklyachuk. Extrapolation of periodically correlated stochastic processes observed with noise. Theor. Probability and Math. Statist. 88 (2014) 67-83.
Abstract, references, and article information   
View Article: PDF

[6] M. M. Luz and M. P. Moklyachuk. Interpolation of functionals of stochastic sequences with stationary increments. Theor. Probability and Math. Statist. 87 (2013) 117-133.
Abstract, references, and article information   
View Article: PDF

[7] I. I. Dubovets′ka and M. P. Moklyachuk. Filtration of linear functionals of periodically correlated sequences. Theor. Probability and Math. Statist. 86 (2013) 51-64.
Abstract, references, and article information   
View Article: PDF

[8] I. I. Dubovets’ka, O. Yu. Masyutka and M. P. Moklyachuk. Interpolation of periodically correlated stochastic sequences. Theor. Probability and Math. Statist. 84 (2012) 43-56.
Abstract, references, and article information   
View Article: PDF

[9] Charles M. Grinstead, William P. Peterson and J. Laurie Snell. Lotteries. The Student Mathematical Library 57 (2011) 149-190.
Book volume table of contents
View Article: PDF

[10] Charles M. Grinstead, William P. Peterson and J. Laurie Snell. Streaks. The Student Mathematical Library 57 (2011) 1-96.
Book volume table of contents
View Article: PDF

[11] Charles M. Grinstead, William P. Peterson and J. Laurie Snell. Modeling the stock market. The Student Mathematical Library 57 (2011) 97-147.
Book volume table of contents
View Article: PDF

[12] Charles M. Grinstead, William P. Peterson and J. Laurie Snell. Answers to John Haigh's lottery questions. The Student Mathematical Library 57 (2011) 225-229.
Book volume table of contents
View Article: PDF

[13] Charles M. Grinstead, William P. Peterson and J. Laurie Snell. Probability Tales. The Student Mathematical Library 57 (2011) MR MR2814129.
Book volume table of contents

[14] Charles M. Grinstead, William P. Peterson and J. Laurie Snell. Fingerprints. The Student Mathematical Library 57 (2011) 191-224.
Book volume table of contents
View Article: PDF

[15] M. P. Moklyachuk and O. Yu. Masyutka. On the problem of filtration for vector stationary sequences. Theor. Probability and Math. Statist. 75 (2007) 109-119. MR 2321185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yu. V. Kozachenko and G. I. Slivka. Modelling a solution of a hyperbolic equation with random initial conditions. Theor. Probability and Math. Statist. 74 (2007) 59-75. MR 2336779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yu. S. Mishura and S. V. Posashkov. Optimal filtration in systems with noise modeled by a polynomial of fractional Brownian motion. Theor. Probability and Math. Statist. 73 (2006) 117-124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. P. Moklyachuk and O. Yu. Masyutka. Interpolation of multidimensional stationary sequences. Theor. Probability and Math. Statist. 73 (2006) 125-133. MR 2213847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. V. Posashkov. Optimal filtration for systems with fractional Brownian noises. Theor. Probability and Math. Statist. 72 (2006) 135-144. MR 2168143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yu. V. Kozachenko and G. I. Slivka. Justification of the Fourier method for hyperbolic equations with random initial conditions. Theor. Probability and Math. Statist. 69 (2004) 67-83. MR 2110906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wei Biao Wu. Fourier transforms of stationary processes. Proc. Amer. Math. Soc. 133 (2005) 285-293. MR 2086221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kyounghee Kim. Moment generating function of the reciprocal of an integral of geometric Brownian motion. Proc. Amer. Math. Soc. 132 (2004) 2753-2759. MR 2054802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hannes Leeb. Asymptotic properties of the spectral test, diaphony, and related quantities. Math. Comp. 71 (2002) 297-309. MR 1863001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dong Wenlong and Wang Zhenpeng. On representation and regularity of continuous parameter multivalued martingales. Proc. Amer. Math. Soc. 126 (1998) 1799-1810. MR 1485468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Walter Schempp. Radar ambiguity functions, the Heisenberg group, and holomorphic theta series . Proc. Amer. Math. Soc. 92 (1984) 103-110. MR 749901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] José-Luis Menaldi. The separation principle for impulse control problems . Proc. Amer. Math. Soc. 82 (1981) 439-445. MR 612736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. F. Lin. On the innovation theorem . Proc. Amer. Math. Soc. 65 (1977) 338-341. MR 0461679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia